|getting hair on my body
Dec 9, 2005
taking kaletra&combivir right now is 3 month ... i have noticed that i become hairy on my legs & other parts of my body .
what do think? is it a side effects?
| Response from Dr. Henry
Interesting since it seems more patients note loss of hair as more of a problem. Increase in body hair is unusual with that regimen.Somehow perhaps with either better clinical/nutrition status and/or an alteration in your hormone levels (due either to improved health or alteration in hormone metabolism in your case due to the protease inhibitor) your hormone levels may be altered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Should I Get Tested
- Groin Pain After Condom Leak Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.